# SDR USAA2013052900014

- Difficulty date: May 23, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHAPE SILL FITTING AT FR18, Z 520.  REPLACED SHAPE SILL FITTING AT FR18, Z 520 IAW SRM 53-11-14, FIG 102 & 51-42-11.
